Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 78, NWS Tulsa, OK

April 16, 2022Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 16, 2022, 6:52 AM CDT for Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2022, 6:52 AM CDT (11:52 UTC)
Expired
Apr 16, 2022, 7:30 AM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, AR, Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Apr 16, 1:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS54 KTSA 161152
SVRTSA
ARC047-131-OKC079-161230-
/O.NEW.KTSA.SV.W.0078.220416T1152Z-220416T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
652 AM CDT Sat Apr 16 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Franklin County in west central Arkansas...
  Sebastian County in west central Arkansas...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 730 AM CDT.

* At 652 AM CDT, a severe thunderstorm was located over Pocola,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Greenwood...
  Pocola...                         Spiro...
  Arkoma...                         Hackett...
  Huntington...                     Bonanza...
  Midland...                        Cameron...
  Excelsior...                      Washburn...
  Burnville...                      Fort Chaffee...
  Jenny Lind...                     Rock Island...
  Arkola...                         Crossroads...
  Witcherville...                   Liberty...

This includes Interstate 540 between mile markers 12 and 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3523 9402 3514 9403 3514 9414 3510 9414
      3508 9420 3508 9422 3506 9425 3506 9423
      3502 9423 3518 9466 3532 9456 3530 9454
      3531 9448 3533 9450 3535 9448 3524 9392
      3523 9392
TIME...MOT...LOC 1152Z 280DEG 33KT 3524 9450 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
706 
WWUS54 KTSA 161218
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
718 AM CDT Sat Apr 16 2022

OKC079-161227-
/O.CAN.KTSA.SV.W.0078.000000T0000Z-220416T1230Z/
Le Flore OK-
718 AM CDT Sat Apr 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
west central Arkansas...and southeastern Oklahoma.

LAT...LON 3523 9392 3523 9402 3514 9403 3514 9414
      3510 9414 3508 9420 3508 9422 3506 9425
      3506 9423 3502 9423 3510 9444 3516 9444
      3533 9442 3524 9392
TIME...MOT...LOC 1217Z 292DEG 26KT 3517 9429 

$$

ARC047-131-161230-
/O.CON.KTSA.SV.W.0078.000000T0000Z-220416T1230Z/
Franklin AR-Sebastian AR-
718 AM CDT Sat Apr 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHWESTERN FRANKLIN AND CENTRAL SEBASTIAN COUNTIES...

At 717 AM CDT, a severe thunderstorm was located near Excelsior,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Greenwood...
Hackett...                        Huntington...
Bonanza...                        Midland...
Washburn...                       Excelsior...
Burnville...                      Fort Chaffee...
Jenny Lind...                     Arkola...
Crossroads...                     Witcherville...
Liberty...                        Dayton...
Rye Hill...                       Milltown...

This includes Interstate 540 between mile markers 12 and 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3523 9392 3523 9402 3514 9403 3514 9414
      3510 9414 3508 9420 3508 9422 3506 9425
      3506 9423 3502 9423 3510 9444 3516 9444
      3533 9442 3524 9392
TIME...MOT...LOC 1217Z 292DEG 26KT 3517 9429 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:34 AM CDT, 18 minutes earlier.

Area forecast discussion, Apr 16, 6:34 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
634 AM CDT Sat Apr 16 2022

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 408 AM CDT Sat Apr 16 2022

Strong to severe storms remained ongoing early this morning along
and ahead of a slow moving cold front currently positioned from
Okfuskee county to Benton county. South of the boundary...60+ deg
dewpoints combined with instability and deep layer shear values
were creating the potential for large hail to be the primary
threat...with a secondary threat of damaging wind. At the same
time...precipitable water values nearing 1.5 inches were feeding
these storms with 1-2 inch/hr rain rates. In response...a narrow
swath of heavy rain increasing the potential for some localized
flash flooding was possible over far Eastern Oklahoma into
Northwest Arkansas. Additional rainfall of a half inch to locally
over 1.5 inches will be possible through this morning within the
current Flood Watch area. Thus...have extended the Flood Watch
until 15z to account for latest trends of forecast storm coverage
this morning. The current Severe Thunderstorm Watch also runs
until 15z.

Through this morning...ongoing storm coverage is forecast to
continue across far Eastern Oklahoma and Northwest Arkansas as
the cold front continues to slowly sag southeast through the CWA.
Severe and also heavy rainfall potentials will remain possible
through mid morning. By mid afternoon...the boundary is forecast
to be across far Southeast Oklahoma with the greater storm
coverage shifting into Southeast Oklahoma...closer to the
boundary. There will remain a limited severe potential
along/south of the front in Southeast Oklahoma before the front
slides into Northeast Texas late afternoon.

Behind the cold front...gusty northerly winds and temps only
warming into the 50s/low 60s are forecast for much of the CWA. Far
Southeast Oklahoma...near the Red River...could warm into the 70s
before the front clears the CWA this afternoon.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 408 AM CDT Sat Apr 16 2022

This evening and overnight tonight...rain and thunderstorm chances
will continue to be possible as a shortwave approaches the region
from the west. The greater thunderstorm potential looks to be
across Southeast Oklahoma this evening before the surface frontal
boundary pushes far enough south of the CWA and the 850-mb front
loses definition. Shower and thunderstorm chances finally begin to
taper off during the day Sunday from west to east as the shortwave
moves through the region. The wave and associated precipitation
look to exit by early Sunday evening. Behind the departing
wave...cloud cover looks to scatter out with decreasing surface
winds. This will allow for temps to fall into the 30s and 40s for
Monday morning.

Monday continues to look to be a dry day with breezy northeasterly
winds. Gusty southerly winds quickly return Tuesday ahead of
another shortwave progged to move into the Plains Wednesday. Latest
model solutions are indicating that an associated frontal boundary
stalls to the northwest before reaching the CWA Wednesday...while
previous runs...24-hrs ago...were pushing the boundary through
the region. Either way...thunderstorm chances will become possible
again Tuesday night and Wednesday as the shortwave moves into the
Plains. Some storm chances may remain possible into Thursday
depending on timing and details of the shortwave. At the far end
of the forecast...a ridge looks to develop late week with temps
potentially warming back into the 70s/80s.

&&

.AVIATION...
(12Z TAFS)
Issued at 622 AM CDT Sat Apr 16 2022
Scattered thunderstorms will persist this morning across eastern
Oklahoma and northwest Arkansas. IFR conditions will be likely
in the stronger storms. A general weakening trend is expected
through the morning hours as the low level jet begins to shift
southeast of the Red River and frontal boundary pushes south
into far southeast Oklahoma by late afternoon. Ceiling heights
will slowly begin rising behind the front with gusty north to
northeast winds. VFR conditions are generally expected at most
TAF sites expect KMLC this evening into the overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  49  60  40 /  40  30  50   0
FSM   65  49  60  42 /  80  40  60  10
MLC   65  53  64  43 /  50  50  60   0
BVO   60  47  58  37 /  30  20  50   0
FYV   59  46  60  38 /  70  40  60  10
BYV   57  44  53  38 /  60  40  70  10
MKO   60  50  58  41 /  60  30  60   0
MIO   59  46  54  36 /  30  20  60   0
F10   58  51  61  41 /  40  40  60   0
HHW   75  55  67  47 /  50  50  70  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ063-068-069-072-
     076.

AR...Flood Watch until 10 AM CDT this morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...12
Hazardous weather outlook, Apr 16, 4:50 AM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 AM CDT Sat Apr 16 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 AM CDT Sat Apr 16 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Far East and Southeast Oklahoma as well as Northwest
		   Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA... Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Osage and Pawnee Counties of Northeast Oklahoma.
	ONSET...Early Afternoon.

DISCUSSION...
Strong to severe thunderstorms remained ongoing across portions of
far eastern Oklahoma and also northwest Arkansas early this
morning in response to a slow moving cold front over the region.
Large hail will remain the primary threat with a secondary threat
of damaging wind. Periods of heavy rainfall will also remain
possible with rain rates of 1 to 2 inches per hour in the stronger
storms. A Flood Watch remains in effect for far eastern Oklahoma
and northwest Arkansas until 10 AM.

The cold front is forecast to push into far southeast Oklahoma
this afternoon and south of the Red River late afternoon. As the
boundary, both at the surface and a loft, move through the region
additional shower and thunderstorm chances will be possible
across parts of eastern Oklahoma and northwest Arkansas today.
Instability ahead of the cold front will allow for a limited
severe potential over parts of southeast Oklahoma this afternoon.
Severe potentials should weaken and push south of the Red River
late afternoon and early evening.

Behind the cold front, gusty northerly winds and cooler
temperatures are expected today. Some drier air moving into Osage
and Pawnee counties of northeast Oklahoma could allow for a
limited fire weather danger during the afternoon hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY THROUGH THURSDAY...Thunderstorm Potential...Very High Fire
   							Weather Potential...High Wind Potential.
FRIDAY...High Wind Potential.

EXTENDED DISCUSSION...
Shower and thunderstorm chances remain possible tonight and
Sunday as a low pressure system moves across the region. The
greater thunderstorm potential looks to be across southeast
Oklahoma tonight, though severe weather is not currently
anticipated tonight. Precipitation chances finally begin to taper
off from west to east during the day Sunday and exit by Sunday
evening with the departing low pressure system. Behind the exiting
system, cloud cover is forecast to scatter out with weakening
winds. This will allow for temps to fall into the 30s and 40s for
Monday morning.

Gusty southerly winds and localized fire weather concerns return
Tuesday. Shower and thunderstorm chances will increase once again
through the middle part of next week in response to another low
pressure disturbance moving through the region.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 16, 6:18 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
618 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             2 N OKMULGEE            35.66N 95.96W
04/15/2022  E0.75 INCH       OKMULGEE           OK   PUBLIC

&&

JDS
Special weather statement, Apr 16, 6:32 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
632 AM CDT Sat Apr 16 2022

OKZ060-061-067-161200-
Tulsa OK-Rogers OK-Wagoner OK-
632 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of south central
Rogers, northwestern Wagoner and east central Tulsa Counties through
700 AM CDT...

At 631 AM CDT, Doppler radar indicated a strong thunderstorm near
Oneta, moving east at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Broken Arrow...                   Coweta...
Inola...                          Oneta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3593 9581 3607 9584 3618 9548 3589 9547
TIME...MOT...LOC 1131Z 262DEG 24KT 3600 9575

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, Apr 16, 6:35 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
635 AM CDT Sat Apr 16 2022

ARZ010-019-161200-
Washington AR-Crawford AR-
635 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of northern Crawford
and southern Washington Counties through 700 AM CDT...

At 635 AM CDT, Doppler radar indicated a strong thunderstorm near
Strickler, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Mountainburg...
Prairie Grove...                  Elkins...
West Fork...                      Lincoln...
Greenland...                      Winslow...
Chester...                        Blackburn...
Lee Creek...                      Devils Den State Park...
Brentwood...                      Lake Fort Smith...
Strickler...                      Drake Field Airport...
Walnut Grove...                   Woolsey...
Canehill...                       Locke...

This includes Interstate 49 between mile markers 33 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas.

&&

LAT...LON 3566 9399 3566 9407 3565 9408 3566 9445
      3600 9447 3602 9396
TIME...MOT...LOC 1135Z 273DEG 35KT 3586 9434

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 16, 6:46 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
646 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     HAIL             4 S BROKEN ARROW        36.00N 95.79W
04/16/2022  E0.75 INCH       TULSA              OK   PUBLIC

&&

JDS
Local storm report, Apr 16, 6:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     HAIL             2 NNE COWETA            35.97N 95.64W
04/16/2022  E1.00 INCH       WAGONER            OK   PUBLIC

&&

JDS
Special weather statement, Apr 16, 6:50 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 AM CDT Sat Apr 16 2022

ARZ019-020-161215-
Franklin AR-Crawford AR-
650 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of northwestern
Franklin and central Crawford Counties through 715 AM CDT...

At 649 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Mountainburg, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Cedarville...                     Mountainburg...
Alma...                           Mulberry...
Dyer...                           Chester...
Rudy...                           Lake Fort Smith...
Fern...                           Piney...
Locke...                          Lonelm...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 13 and 27.
 Interstate 49 between mile markers 22 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas.

&&

LAT...LON 3568 9385 3541 9406 3542 9408 3544 9408
      3545 9414 3557 9438 3573 9426
TIME...MOT...LOC 1149Z 288DEG 30KT 3564 9425

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 1:44 AM CDTSevere Thunderstorm WarningTSASebastian61 min
Apr 16, 2:08 AM CDTSevere Thunderstorm WarningTSACrawford, Washington67 min
Apr 16, 2:20 AM CDTSevere Thunderstorm Warning Considerable damage threatTSASebastian55 min
Apr 16, 2:46 AM CDTSevere Thunderstorm WarningTSABenton, Washington59 min
Apr 16, 2:49 AM CDTSevere Thunderstorm WarningTSASebastian56 min
Apr 16, 3:14 AM CDTSpecial Weather StatementTSAWashington31 min
Apr 16, 3:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington66 min
Apr 16, 3:29 AM CDTAreal Flood AdvisoryTSAFranklin, Sebastian3 hr
Apr 16, 3:32 AM CDTSevere Thunderstorm WarningTSASebastian13 min
Apr 16, 3:45 AM CDTSevere Thunderstorm WarningTSASebastian44 min
Apr 16, 4:04 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington56 min
Apr 16, 4:36 AM CDTSpecial Weather StatementTSACrawford, Franklin24 min
Apr 16, 4:56 AM CDTSpecial Weather StatementTSACarroll19 min
Apr 16, 5:08 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian67 min
Apr 16, 5:45 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian45 min
Apr 16, 5:51 AM CDTSpecial Weather StatementTSAWashington39 min
Apr 16, 6:35 AM CDTSpecial Weather StatementTSAWashington25 min
Apr 16, 6:50 AM CDTSpecial Weather StatementTSACrawford25 min
Apr 16, 7:24 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian23 min
Apr 16, 7:59 AM CDTSpecial Weather StatementTSACrawford46 min
Apr 16, 8:19 AM CDTSpecial Weather StatementTSACrawford, Franklin41 min
Apr 16, 8:49 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 16, 8:52 AM CDTSpecial Weather StatementTSAFranklin38 min
Apr 16, 9:09 AM CDTSpecial Weather StatementTSASebastian21 min
Apr 15, 8:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 15, 9:11 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
Apr 15, 9:44 PM CDTSpecial Weather StatementTSACreek31 min
Apr 15, 9:56 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee49 min
Apr 15, 10:11 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
Apr 15, 10:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee46 min
Apr 15, 10:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 15, 11:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
Apr 15, 11:41 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 15, 11:58 PM CDTSevere Thunderstorm WarningTSAMuskogee, Tulsa, Wagoner35 min
Apr 16, 12:07 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah38 min
Apr 16, 12:23 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee52 min
Apr 16, 12:29 AM CDTSpecial Weather StatementTSAMuskogee31 min
Apr 16, 12:42 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah48 min
Apr 16, 12:44 AM CDTSpecial Weather StatementTSASequoyah31 min
Apr 16, 12:55 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee65 min
Apr 16, 1:21 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 3 more54 min
Apr 16, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Muskogee, Wagoner63 min
Apr 16, 2:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah63 min
Apr 16, 2:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah30 min
Apr 16, 3:09 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore42 min
Apr 16, 5:02 AM CDTSpecial Weather StatementTSAMayes43 min
Apr 16, 5:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers47 min
Apr 16, 6:15 AM CDTSpecial Weather StatementTSASequoyah30 min
Apr 16, 6:32 AM CDTSpecial Weather StatementTSAWagoner28 min
Apr 16, 6:41 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner38 min
Apr 16, 7:00 AM CDTSpecial Weather StatementTSATulsa45 min
Apr 16, 7:05 AM CDTSpecial Weather StatementTSAMuskogee25 min
Apr 16, 7:13 AM CDTSpecial Weather StatementTSAAdair, Cherokee32 min
Apr 16, 7:18 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner42 min
Apr 16, 7:53 AM CDTSpecial Weather StatementTSASequoyah37 min
Apr 16, 8:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Apr 16, 8:34 AM CDTSpecial Weather StatementTSATulsa41 min
Apr 16, 8:40 AM CDTRiver Flood AdvisoryTSACherokee5 hr
Apr 16, 9:02 AM CDTSpecial Weather StatementTSASequoyah43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2022Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.